Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 921-932    DOI: 10.1007/s10114-017-6321-1
Articles Current Issue| Next Issue| Archive| Adv Search |
An Affirmative Result of the Open Question on Determining Function Jumps by Spline Wavelets
Hai Ying ZHANG1, Xian Liang SHI2, Jian Zhong WANG3
1. Science of College, Hangzhou Dianzi University, Hangzhou 310018, P. R. China;
2. College of Mathematics and Computer Science, Hu'nan Normal University, Changsha 410081, P. R. China;
3. Department of Mathematics and Statistics, Sam Houston State University, Huntsville, TX 77341, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7